# SDR HEEA088441

- Difficulty date: July 26, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 12,455 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81041912
- Condition: Inoperative
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR WILL NOT WORK.  INSPECTED BY ACCESSORY SHOP AND FOUND UNIT TO BE INOPERATIVE. SENT TO HELICOPTER SUPPORT, INC. FOR WARRANTY REPAIR.
